Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What causes burning sensation in the upper abdomen?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
Hi From last 15 days i am feeling a burning sensation in my upper abdomen to naval point and some pain in right side of abdomen. After eating i feel as if my stomach is pushing upwards and filled to extreme after having a normal mean (despite i have reduced my meal intake by at least 25%). Initially i thought it to be normal acidity as I had very spicy meals in dinner continuously 2-3 days before i felt this burning sensation. But it’s not subsiding and is there from last 15 days. What’s your suggestion. Do you see any major disease symptoms.
Posted Mon, 3 Mar 2014 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 29 hours later
Brief Answer: Answer given below Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. I went through post about burning sensation in the upper abdomen and feeling of stomach being pushed up after having food. These dyspeptic symptoms are due to acid peptic disease. An upper GI endoscopy may be done for evaluating your symptoms. Meanwhile for relief of symptoms you can take C.Nexpro-L once daily half an hour before breakfast. I hope that answers your question. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor